MAUDE Adverse Event Report: ZIMMER BIOMET, INC. HFN LAG SCREW 10.5MM X 80MM; SCREW, FIXATION

ZIMMER BIOMET, INC. HFN LAG SCREW 10.5MM X 80MM; SCREW, FIXATION
Model Number 8145-10-080
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/06/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the distributorship that they found air bubbles in the sealing area of the package.No adverse event has been reported as a result of the malfunction.
 
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: cat: 814510080 lot: yg1121280b hfn lag screw 10.5mm x 80mm, cat: 814510080 lot: yg1121280b hfn lag screw 10.5mm x 80mm, cat: 814510080 lot: yg1121280b hfn lag screw 10.5mm x 80mm, cat: 814510080 lot: yg1121280b hfn lag screw 10.5mm x 80mm, cat: 814510080 lot: yg1121280b hfn lag screw 10.5mm x 80mm, cat: 814510080 lot: yg1121280b hfn lag screw 10.5mm x 80mm, cat: 814510080 lot: yg1121280b hfn lag screw 10.5mm x 80mm, cat: 814510080 lot: yg1121280b hfn lag screw 10.5mm x 80mm, cat: 814510080 lot: yg1121280b hfn lag screw 10.5mm x 80mm.Source: foreign- (b)(6).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
Upon receipt of additional information, it has been confirmed that the product was found to be conforming the initial report was forwarded in error and should be voided.
 
Additional Manufacturer Narrative
Visual examination of the returned product found bubbles in the pouch seal.Seal tests were performed in which all results are within the acceptable limits.The product was found to be conforming.The initial report was forwarded in error and should be voided.Further, the event did not contribute to a serious injury; therefore, this would not be considered a reportable event.

Brand Name
HFN LAG SCREW 10.5MM X 80MM
Common Device Name
SCREW, FIXATION
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key14222446
Report Number0001825034-2022-00954
Device Sequence Number5480053
Product Code HSB
UDI-Device Identifier00887868038983
UDI-Public(01)00887868038983(17)231222(10)YG1121280B
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K100238
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8145-10-080
Device Catalogue Number814510080
Device Lot NumberYG1121280B
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2022
Supplement Date Received by Manufacturer06/24/2022
Initial Report FDA Received Date04/27/2022
Supplement Report FDA Received Date07/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown